×

zbMATH — the first resource for mathematics

Ends of varieties. (English) Zbl 0783.32004
Under the assumption that the boundary of a one-dimensional subvariety of a strictly pseudoconvex domain in \(\mathbb{C}^ n\) has a locally finite linear measure, several results on the boundary behaviour are obtained: on tangents to the boundary, uniqueness of the subvariety with a given boundary, accessibility of the boundary points, and on harmonic measure on the boundary.

MSC:
32B15 Analytic subsets of affine space
32T99 Pseudoconvex domains
31B15 Potentials and capacities, extremal length and related notions in higher dimensions
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] ALEXANDER (H.) . - Polynomial approximation and hulls in sets of finite linear measure in Cn , Amer. J. Math., t. 93, 1971 , p. 65-74. MR 44 #1841 | Zbl 0221.32011 · Zbl 0221.32011 · doi:10.2307/2373448
[2] ALEXANDER (H.) . - The polynomial hull of a rectifiable curve in Cn , Amer. J. Math., t. 110, 1988 , p. 629-640. MR 89m:32030 | Zbl 0659.32017 · Zbl 0659.32017 · doi:10.2307/2374644
[3] ALEXANDER (H.) . - Linear measure on plane continua of finite linear measure , Ark. Mat., t. 27, 1989 , p. 169-177. MR 90m:28002 | Zbl 0687.30009 · Zbl 0687.30009 · doi:10.1007/BF02386369
[4] BERNDTSSON (B.) . - Integral formulae for the \partial \partial -equation and zeros of bounded holomorphic functions on the unit ball , Math. Ann., t. 249, 1980 , p. 163-176. MR 81m:32012 | Zbl 0414.31007 · Zbl 0414.31007 · doi:10.1007/BF01351413 · eudml:163399
[5] DAVIE (A.) and ØKSENDAL (B.) . - Peak interpolation sets for some algebras of analytic functions , Pacific J. Math., t. 41, 1972 , p. 81-87. Article | MR 46 #9394 | Zbl 0218.46050 · Zbl 0218.46050 · doi:10.2140/pjm.1972.41.81 · minidml.mathdoc.fr
[6] EILENBERG (S.) and HARROLD (O.) . - Continua of finite linear measure I. , Amer. J. Math., t. 65, 1943 , p. 137-146. MR 4,172e | Zbl 0063.01227 · Zbl 0063.01227 · doi:10.2307/2371777
[7] FALCONER (K.) . - The Geometry of Fractal Sets , Cambridge. - Cambridge Univ. Press, 1985 . Zbl 0587.28004 · Zbl 0587.28004
[8] FEDERER (H.) . - Geometric Measure Theory . - Springer-Verlag, 1969 . MR 41 #1976 | Zbl 0176.00801 · Zbl 0176.00801
[9] FORNAESS (J.-E.) . - Embedding strictly pseudoconvex domains in convex domains , Amer. J. Math., t. 98, 1976 , p. 529-569. MR 54 #10669 | Zbl 0334.32020 · Zbl 0334.32020 · doi:10.2307/2373900
[10] FORSTNERIC (F.) . - Regularity of varieties in strictly pseudoconvex domains , Publ. Math., t. 32, 1988 , p. 145-150. MR 89d:32021 | Zbl 0737.32008 · Zbl 0737.32008 · doi:10.5565/PUBLMAT_32188_14 · eudml:41032
[11] GAMELIN (T.) . - Uniform Algebras . - Prentice Hall, 1969 . MR 53 #14137 | Zbl 0213.40401 · Zbl 0213.40401
[12] GLOBEVNIK (J.) and STOUT (E.L.) . - The ends of varieties , Amer. J. Math., t. 108, 1986 , p. 1355-1410. MR 88m:32008 | Zbl 0678.32005 · Zbl 0678.32005 · doi:10.2307/2374529
[13] GLOBEVNIK (J.) and STOUT (E.L.) . - The ends of discs , Bull. Soc. Math. France, t. 114, 1986 , p. 175-195. Numdam | MR 88c:32007 | Zbl 0605.32006 · Zbl 0605.32006 · numdam:BSMF_1986__114__175_0 · eudml:87508
[14] GLOBEVNIK (J.) and STOUT (E.L.) . - Boundary regularity for holomorphic maps from the disc to the ball , Math. Scand., t. 60, 1987 , p. 31-38. MR 89c:32033 | Zbl 0611.30026 · Zbl 0611.30026 · eudml:167006
[15] GLOBEVNIK (J.) and STOUT (E.L.) . - Analytic discs with rectifiable simple closed curves as ends , Ann. Math., t. 127, 1988 , p. 389-401. MR 89g:32009 | Zbl 0644.32003 · Zbl 0644.32003 · doi:10.2307/2007060
[16] HENKIN and CIRKA (E.) . - Boundary properties of holomorphic functions of several complex variables , J. Sov. Math., t. 5, 1976 , p. 612-687. Zbl 0375.32005 · Zbl 0375.32005 · doi:10.1007/BF01091908
[17] RIESZ (F.) and (M.) . - Uber die Randwerte einer analytischen Funktion , 4e Congres des Math. Scand., Stockholm, 1916 , p. 27-44. JFM 47.0295.03 · JFM 47.0295.03
[18] ROSAY (J.-P.) . - A remark on a theorem of Forstnerič . - Preprint, 1989 .
[19] RUDIN (W.) . - Function Theory in the Unit Ball in Cn . - Springer-Verlag, 1980 . MR 82i:32002 | Zbl 0495.32001 · Zbl 0495.32001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.